# SDR FDEA201608173241

- Difficulty date: August 17, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE TELESCOPING DUCT PANEL INBD, FWD LANDING IS WORN. REPLACED IAW DRAWING ARB 1284.
